Strathprints Home | Open Access | Browse | Search | User area | Copyright | Help | Library Home | SUPrimo

Adaptive equalisation in oversampled subbands

Weiss, Stephan and Dooley, S. and Stewart, Robert and Asoke, Nandi (1998) Adaptive equalisation in oversampled subbands. Electronics Letters, 34 (15). pp. 1452-1453. ISSN 0013-5194

[img]
Preview
PDF - Submitted Version
Download (175Kb) | Preview

    Abstract

    The potential presence of fractional delays, nonminimum phase parts, and a colouring of the channel output can require adaptive equalisers to adapt very long filters, which can have slow convergence for LMS-type adaptive algorithms. The authors present a novel oversampled subband approach to adaptive equalisation, which can both significantly reduce computational complexity and improve convergence speed.

    Item type: Article
    ID code: 32614
    Keywords: adaptive equalisers, adaptive filters , computational complexity, filtering theory, Electrical engineering. Electronics Nuclear engineering, Electrical and Electronic Engineering
    Subjects: Technology > Electrical engineering. Electronics Nuclear engineering
    Department: Faculty of Engineering > Electronic and Electrical Engineering
    Related URLs:
      Depositing user: Pure Administrator
      Date Deposited: 18 Aug 2011 11:28
      Last modified: 05 Sep 2014 13:08
      URI: http://strathprints.strath.ac.uk/id/eprint/32614

      Actions (login required)

      View Item

      Fulltext Downloads: